MathSciNet Relay Station
MathSciNet bibliographic data
MR2426978 (2009g:35114) 35K35 (26A33 35C10)
Odibat, Zaid; Momani, Shaher A generalized differential transform method for linear partial differential equations of fractional order. Appl. Math. Lett. 21 (2008), no. 2, 194–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement